- Mucus and phlegm
- Chest congestion
- Cough control
Directions: Adults (12 years and over) take 2 teaspoons (10 mL) every 6 hours. Maximum 8 teaspoons (40 mL) per day. (Not recommended for children under 12 years.)
Medicinal Ingredients: Dextromethorphan Hydrobromide (15 mg/5 mL), Guaifenesin (200 mg/5 mL), Menthol (15 mg/5 mL).
Non-medicinal Ingredients: alcohol, citric acid, FD&C Blue nº 1, FD&C Red nº 40, flavour, glycerin, monoammonium glycyrrhizinate, polyethylene glycol, polyoxyl hydrogenated castor oil, propylene glycol, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, water and xanthan gum. Caloric content: 5.7 Kcal/5 mL.
Caution: Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, or nonprescription drugs. Talk to a doctor before using this product if you have asthma, chronic lung disease/shortness of breath, persistent/chronic cough, or are pregnant, breastfeeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if cough worsens, lasts more than 7 days, or tends to recur, if sore throat pain persists for more than 2 days, or if you also have excessive secretions or fever. Do not take more than the recommended dosage. Overdose may result in serious harm. Do not use if you are allergic reactions such as wheezing, rash or itching develop.